Journal article icon

Journal article

The monotone wrapped Fukaya category and the open-closed string map

Abstract:

We build the wrapped Fukaya category W(E) for any monotone symplectic manifold, convex at infinity. We define the open-closed and closed open-string maps. We study their algebraic properties and prove that the string maps are compatible with the eigenvalue splitting of W(E). We extend Abouzaid's generation criterion from the exact to the monotone setting. We construct an acceleration functor from the compact Fukaya category which on Hochschild (co)homology commutes with the string maps and th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00029-016-0255-9

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Springer Verlag Publisher's website
Journal:
Selecta Mathematica Journal website
Volume:
23
Issue:
1
Pages:
533–642
Publication date:
2016-08-09
Acceptance date:
2016-07-19
DOI:
ISSN:
1420-9020
URN:
uuid:34ec1cb9-0685-4d80-81ca-9b03be0a54c7
Source identifiers:
369650
Local pid:
pubs:369650

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP